TransAlpina

by Mihail Skulev

1556km in 4 days · 278 views

Day 1, Wednesday, July 5

455km in 7h · 41km/h
  • Traveled 59km in 50min
  • 10:32 Stop for 5min
  • Traveled 283m in 35s
  • 10:38 Stop for 2min
  • Traveled 174m in 20s
  • 10:40 Stop for 2min
  • Traveled 41km in 33min
  • 11:16 Stop for 2min
  • Traveled 20km in 23min
  • 11:42 19min Малка версия на Крошунските водопади
  • Traveled 15m in 8s
  • 12:02 Stop for 5min
  • Traveled 60km in 58min
  • 13:06 Stop for 8min
  • Traveled 13km in 11min
  • 13:26 1h 35min Почивка в Зайчар на слънце и жега
  • Traveled 1km in 2min
  • 15:03 Stop for 7min
  • Traveled 73km in 52min
  • 16:04 Stop for 4min
  • Traveled 9km in 8min
  • 16:17 Stop for 34min
  • Traveled 34km in 38min
  • 17:30 Stop for 2min
  • Traveled 1km in 2min
  • 17:35 Stop for 5min
  • Traveled 6m in 5s
  • 17:41 Stop for 3min
  • Traveled 31km in 27min
  • 18:11 Stop for 5min
  • Traveled 17km in 15min
  • 18:31 Stop for 13min
  • Traveled 18km in 16min
  • 19:01 Stop for 2min
  • Traveled 27km in 22min
  • 19:26 Stop for 16min
  • Traveled 12m in 4s
  • 19:42 Stop for 2min
  • Traveled 2km in 5min
  • 19:50 Stop for 6min
  • Traveled 27km in 28min
  • 20:25 Stop for 5min
  • Traveled 4km in 7min
  • 20:37 35min Крайна точка за деня
  • Traveled 9km in 12min
  • 21:25 Stop for 21min
  • Traveled 526m in 53s
  • 21:48 Stop for 3min
  • Traveled 236m in 26s
  • 21:52 Stop for 17min
  • Traveled 8km in 9min
  • 22:18 Stop for 6min
  • Traveled 8m in 5s
  • 22:25 Stop for 1h 36min
  • Traveled 29m in 12s
  • 00:02 Stop for 1h 13min
  • Traveled 3m in 1s
  • 01:15 Stop for 55min
  • Traveled 0m in 1s
  • 02:11 Stop for 3h 39min

Day 2, Thursday, July 6

209km in 5h · 30km/h
  • Traveled 0m in 0s
  • 05:50 Stop for 40min
  • Traveled 15m in 9s
  • 06:31 Stop for 1h 58min
  • Traveled 47m in 32s
  • 08:30 Stop for 5min
  • Traveled 90m in 48s
  • 08:37 Stop for 2h 54min
  • Traveled 9km in 9min
  • 11:40 Stop for 4min
  • Traveled 14km in 15min
  • 12:00 Stop for 11min
  • Traveled 9km in 10min
  • 12:22 Stop for 2min
  • Traveled 9km in 15min
  • 12:40 Stop for 2min
  • Traveled 643m in 1min
  • 12:45 Stop for 10min
  • Traveled 884m in 3min
  • 12:59 Stop for 5min
  • Traveled 996m in 3min
  • 13:08 3min Навътре в Карпатите
  • Traveled 978m in 2min
  • 13:14 Stop for 4min
  • Traveled 7km in 10min
  • 13:29 Stop for 2min
  • Traveled 6km in 7min
  • 13:39 Stop for 6min
  • Traveled 1km in 2min
  • 13:47 Stop for 3min
  • Traveled 17km in 19min
  • 14:11 Stop for 3min
  • Traveled 8km in 13min
  • 14:27 Stop for 1h 14min
  • Traveled 19km in 34min
  • 16:16 Stop for 16min
  • Traveled 22km in 28min
  • 17:01 Stop for 6min
  • Traveled 23km in 27min
  • 17:35 Stop for 49min
  • Traveled 56km in 51min
  • 19:17 Stop for 4min
  • Traveled 3km in 6min
  • 19:28 Stop for 4min
  • Traveled 218m in 37s
  • 19:34 Stop for 18min
  • Traveled 1km in 3min
  • 19:56 Stop for 2h 24min
  • Traveled 1m in 2s
  • 22:20 Stop for 1h 15min
  • Traveled 4m in 2s
  • 23:35 Stop for 11h 05min

Day 3, Friday, July 7

336km in 6h · 43km/h
  • Traveled 2km in 5min
  • 10:47 Stop for 4min
  • Traveled 31km in 33min
  • 11:25 Stop for 3min
  • Traveled 32km in 41min
  • 12:10 Stop for 2min
  • Traveled 4m in 1s
  • 12:12 Stop for 19min
  • Traveled 67km in 1h 03min
  • 13:35 Stop for 19min
  • Traveled 8km in 13min
  • 14:09 Stop for 2h 13min
  • Traveled 6km in 8min
  • 16:31 Stop for 2min
  • Traveled 48km in 50min
  • 17:24 Stop for 6min
  • Traveled 2km in 2min
  • 17:33 Stop for 2min
  • Traveled 15km in 14min
  • 17:49 Stop for 2min
  • Traveled 23km in 21min
  • 18:13 Stop for 2min
  • Traveled 40km in 45min
  • 19:01 Stop for 40min
  • Traveled 61km in 56min
  • 20:39 Stop for 1h 10min
  • Traveled 307m in 2min
  • 21:51 Stop for 2h 15min
  • Traveled 29m in 8s
  • 00:07 Stop for 8h 38min

Day 4, Saturday, July 8

556km in 9h · 44km/h
  • Traveled 1km in 2min
  • 08:47 Stop for 8min
  • Traveled 51km in 46min
  • 09:42 Stop for 3min
  • Traveled 14km in 16min
  • 10:02 Stop for 3min
  • Traveled 9km in 15min
  • 10:21 Stop for 7min
  • Traveled 506m in 2min
  • 10:31 Stop for 3min
  • Traveled 4km in 5min
  • 10:40 Stop for 2min
  • Traveled 6km in 11min
  • 10:54 Stop for 1h 03min
  • Traveled 42km in 48min
  • 12:46 Stop for 26min
  • Traveled 30km in 34min
  • 13:47 Stop for 3min
  • Traveled 0m in 0s
  • 13:50 Stop for 21min
  • Traveled 37km in 36min
  • 14:48 Stop for 1h 14min
  • Traveled 71km in 56min
  • 16:59 Stop for 2min
  • Traveled 20km in 15min
  • 17:18 Stop for 26min
  • Traveled 24km in 20min
  • 18:04 Stop for 3min
  • Traveled 74km in 1h 01min
  • 19:08 Stop for 3min
  • Traveled 83m in 22s
  • 19:12 Stop for 7min
  • Traveled 508m in 3min
  • 19:22 Stop for 23min
  • Traveled 735m in 4min
  • 19:50 Stop for 13min
  • Traveled 197m in 45s
  • 20:04 Stop for 16min
  • Traveled 120m in 58s
  • 20:21 Stop for 4min
  • Traveled 4km in 9min
  • 20:35 Stop for 3min
  • Traveled 72km in 54min
  • 21:33 Stop for 14min
  • Traveled 2km in 4min
  • 21:52 Stop for 23min
  • Traveled 63km in 51min
  • 23:08 Stop for 2min
  • Traveled 28km in 17min

Legend

  • Generic stop 33
  • Natural sight 2
  • Coffee 1
  • Hotel 1